Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Plan B pill

Have you taken it? What side effects did you have?

Answer Question
 
LaurenKaye29

Asked by LaurenKaye29 at 11:16 PM on Aug. 26, 2009 in Just for Fun

Level 8 (261 Credits)
Answers (5)
  • i took it once ..i had no side effects
    ARRI23

    Answer by ARRI23 at 11:20 PM on Aug. 26, 2009

  • took it once and got nothing...well a very light period for like an hour..no pain no cramping.
    tabbys4

    Answer by tabbys4 at 11:30 PM on Aug. 26, 2009

  • i took it once. a little dizziness and really tired after but nothing serious...
    Anonymous

    Answer by Anonymous at 11:33 PM on Aug. 26, 2009

  • Took it once and had no side effects whatsoever! It was great.

    It's basically a very concentrated amount of the same hormones that are in birth control pills...if you know how your body reacts to the Pill, it's a good predictor of how you will react to Plan B.
    Mousuke

    Answer by Mousuke at 11:54 PM on Aug. 26, 2009

  • i took it and felt kinda nauseous but only for a very short time
    r_elizabeth2290

    Answer by r_elizabeth2290 at 12:19 AM on Aug. 27, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN